| Model Number |
SY60WF |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported during intraocular lens (iol) implant procedure, when the lens was placed in the patients eye it appeared as though there was a fiber or hair behind the lens.After multiple attempts to remove the foreign object it was determined that the defect was in the lens itself, possibly a crack in the lens.The lens was explanted during initial procedure.The procedure was completed on same day without any harm to the patient.Additional information has been requested.